Severe subcutaneous hematoma in a patient with psoriatic arthritis: Changes of platelet count in psoriatic patients with biologic agents.
Аннотация
The effectiveness of biologics has changed therapeutic strategies for psoriasis dramatically, but biologics are known to have various adverse effects. We report a 63-year-old woman with psoriatic arthritis who suddenly developed a subcutaneous hematoma after being successfully treated with adalimumab. As she had also suffered from alcoholic cirrhosis, we speculated that she had developed thrombocytopenia severe enough to cause a subcutaneous hematoma. Furthermore, we investigated the changes of platelet counts in 65 psoriatic patients treated with biologics at a single institute from 2010 to 2016. Platelet counts were found to have decreased by 17.4 ± 2.8% during adalimumab therapy (n = 16), 18.5 ± 3.8% during infliximab therapy (n = 17), 14.8 ± 2.1% during ustekinumab therapy (n = 20) and 18.5 ± 5.1% during secukinumab therapy (n = 12). Platelet counts decrease after the administration of biologics in accordance with disease activity, and there is the potential risk of subcutaneous hematoma and other adverse effects. When administrating biologics to psoriatic patients, especially to those with chronic liver disease, dermatologists should carefully monitor for thrombocytopenia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.